Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

What medicines should I take to make my skin fair and glowing ?

dear sir since few months my skin has gone black and no glow before that i used to be very fair . pl advice me thanks
Asked On : Wed, 6 Jul 2011
Answers:  2 Views:  286
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Ayurveda Specialist 's  Response
Hi Kav
The change in skin color can be attributed to various factors such as exposure to sun or any skin ailment or various nutritional deficiencies etc. There are blood purifying herbs that we use to prevent this color change.Internally neem giloya and turmeric based compounds are used.
Answered: Wed, 6 Jul 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,Kav,thanks for query.There could be various reasons for tanning of skin.Excessive exposure to sun,some nutritional deficiency etc can lead to this.please get in touch with your family doctor who will help with this.Please sun screen lotion when you go out in summer.Take good healthy diet comprising of fruits and vegetables.
wishing you good health.
Answered: Wed, 6 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor